CSpace  > 系统科学研究所
Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation
Chen, Yong; Yan, Zhenya1
2017-01-13
Source PublicationPHYSICAL REVIEW E
ISSN2470-0045
Volume95Issue:1Pages:11
AbstractThe effect of derivative nonlinearity and parity-time-symmetric (PT-symmetric) potentials on the wave propagation dynamics is explored in the derivative nonlinear Schrodinger equation, where the physically interesting Scarf-II and harmonic-Hermite-Gaussian potentials are chosen. We study numerically the regions of unbroken and broken linear PT-symmetric phases and find some stable bright solitons of this model in a wide range of potential parameters even though the corresponding linear PT-symmetric phases are broken. The semielastic interactions between particular bright solitons and exotic incident waves are illustrated such that we find that particular nonlinear modes almost keep their shapes after interactions even if the exotic incident waves have evidently been changed. Moreover, we exert the adiabatic switching on PT-symmetric potential parameters such that a stable nonlinear mode with the unbroken linear PT-symmetric phase can be excited to another stable nonlinear mode belonging to the broken linear PT-symmetric phase.
DOI10.1103/PhysRevE.95.012205
Language英语
Funding ProjectNSFC[11571346] ; Youth Innovation Promotion Association CAS
WOS Research AreaPhysics
WOS SubjectPhysics, Fluids & Plasmas ; Physics, Mathematical
WOS IDWOS:000391865300002
PublisherAMER PHYSICAL SOC
Citation statistics
Cited Times:15[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24567
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, AMSS, Inst Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Chen, Yong,Yan, Zhenya. Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation[J]. PHYSICAL REVIEW E,2017,95(1):11.
APA Chen, Yong,&Yan, Zhenya.(2017).Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation.PHYSICAL REVIEW E,95(1),11.
MLA Chen, Yong,et al."Stable parity-time-symmetric nonlinear modes and excitations in a derivative nonlinear Schrodinger equation".PHYSICAL REVIEW E 95.1(2017):11.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Yong]'s Articles
[Yan, Zhenya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Yong]'s Articles
[Yan, Zhenya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Yong]'s Articles
[Yan, Zhenya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.